# SDR J7SA2020052708001

- Difficulty date: May 8, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N357FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500156
- Aircraft time: 5,548 hours, 3,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO EMERGENCY LIGHTS FLICKERING CONTINUOUSLY IN ARMED POSITION. AIRCRAFT LANDED WITHOUT INCIDENT AT KCGF. REMOVED FORWARD AND AFT EMERGENCY LIGHT POWER SUPPLIES AND INSTALLED TESTED POWER SUPPLIES. NO DEFECTS NOTED. FORWARD P/N 6450LS-00 S/N 001691; AFT P/N 6450LS-00 S/N 002518.
